Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Swelling from head to toe, loose BM, have heart and visual issues. Taking synthroid. Next?

my t4 is 11.8 and my tsh is 0.516 my doctor said it was good but my body and eye and heart and my digestive sytem everything is off i was on 112 sythroid and was swelled from head to toe with fluild .gain 30 pound and could not move bowlsi.i am taking both112 and 125 and lost it all when aalternating 125 started to loose and move bowels now same things is happen 6 mnth later excepts cant move bowls and having heart and seeing promblems .
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ANASARCA may be teh cause for your sufferings.

-besides hypothyroidism there are several causes may produce anasarca.

possible causes;

-RENAL FAILURE;chekc with renal function tests and ultrasound scanning for KUB


-LIVER FAILURE;liver function test may confirm the diagnosis

-Hookworms or ancylostomiasis;spot stool examination may confirm the diagnosis

-Protein deficiency may produce this condition.

I hope this is helpful for you, thank you          
Answered: Sat, 19 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor